# SDR UHLA2015021400143

- Difficulty date: February 14, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 34,124 hours, 29,825 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT SHEAR CLIP AT FRAME 80 AND STRINGERS 5R-7R WAS FOUND TO BE CRACKED.  THE SHEAR CLIP WAS REPLACED IAW SRM 51-40-02.
